Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Swollen tonsils, mucus in the throat. Feeling out of breath, dizzy and nauseated. On methodone maintenance program for opiate withdrawal

hi i am 28 years old.. i am 5 4 and i weigh 120 lbs. i smoke 1 pack a day. and i am currently in a methodone maintanc program for opaite withdrawels..for the past 2-3 weeks i had alot of mucus in the throat ... i am not congested in the nose or sinuses.. 1 week ago i developed swollen tonsils with white puss specs all over my tonsils.. and i also have swollen lyph nodes in the neck..thick stringy mucus or sputum with no fever and no soar throat.. i am out of breath through out the day.. even when i wake up in the mormings.ive been very dizzy and nausous and some vomiting
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello gev.lucy
Welcome to HCM
You are experiencing long term withdrawal symptoms of opioid dependence. Lot of mucous in throat or post nasal drip, lymphadenopathy, sputum are all its complications. Usually individual experience yawning, drowsiness, irritability, rhinitis, nasal stuffiness, cough, increased anxiety etc. are other symptoms. Respiratory infections if not treated may cause cough, tonsillitis, difficulty in breathing. These symptoms will occur for long also called as Protracted Withdrawal. You should consult your attending doctor regarding the symptoms so that necessary dose adjustment can be done in prescription.
Hope I cleared your question
Take care
Answered: Sat, 23 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor